WSEAS Transactions on Mathematics

Print ISSN: 1109-2769
E-ISSN: 2224-2880

Volume 17, 2018

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Volume 17, 2018

Analytical Solutions of a 1D Time-Fractional Coupled Burger Equation via Fractional Complex Transform

AUTHORS: S. O. Edeki, G. O. Akinlabi, I. D. Ezekiel

Download as PDF

ABSTRACT: In this paper, we obtain analytical solutions of a system of time-fractional coupled Burger equation of one-dimensional form via the application of Fractional Complex Transform (FCT) coupled with a modified differential transform method (MDTM) in comparison with Adomian Decomposition Method (ADM). The associated fractional derivatives are defined in terms of Jumarie’s sense. Illustrative cases are considered in clarifying the effectiveness of the proposed technique. The method requires minimal knowledge of fractional calculus. Neither linearization nor discretization is involved. The results are also presented graphically for proper illustration and efficiency is ascertained. Hence, the recommendation of the method for linear and nonlinear space-fractional models

KEYWORDS: Fractional calculus, Adomian decomposition method, fractional complex transform, MDTM, coupled Burger equation.


[1] Oderinua, R.A., The Reduced Differential Transform Method for the Exact Solutions of Advection, Burgers and Coupled Burgers Equations, Theory and Applications of Mathematics & Computer Science, 2 (1), 2012, 10–14.

[2] Burger, J.M., A Mathematical Model Illustrating the Theory of Turbulence, Academic Press, New York, 1948.

[3] Abazari, R., and Borhanifar, A., Numerical study of the solution of the Burgers and coupled Burgers equations by a differential transformation method, Computers and Mathematics with Applications, 59, 2010, 2711- 2722.

[4] Alabert, A. and Gyongy, I., On numerical approximation of stochastic Burgers' equation, In book. From stochastic calculus to mathematical finance, 2006, 1-15. Springer, Berlin.

[5] Edeki, S. O., Owoloko, E. A., Ugbebor, O. O., The Modified Black-Scholes Model via Constant Elasticity of Variance for Stock Options Valuation, AIP Conference proceedings, 1705, 020041 (2016); doi: 10.1063/1.4940289

[6] Bertini, L. Cancrini N. and Jona-Lasinio. G. The stochastic Burgers equation, Comm. Math. Phys., 165 (2), 1994, 211-232.

[7] Edeki, S.O., Ugbebor, O.O., Owoloko, E.A., He's polynomials for analytical solutions of the Black-Scholes pricing model for stock option valuation, Lecture Notes in Engineering and Computer Science, 2224, 2016, 632-634.

[8] Srivastava, V.K.; Singh, S.; and Awasthi, M.K. Numerical solution of coupled Burgers’ equation by an implicit finite difference scheme, AIP Advances 3, 082131, 2013.

[9] Mittal, R. C.; and Arora, G, Numerical solution of the coupled viscous Burgers’ equation, Commun. Nonlinear Sci. Numer. Simulat. 16, 1304. 2011.

[10] Edeki, S. O. Ugbebor, O.O. and GonzálezGaxiola, O., Analytical Solutions of the Ivancevic Option Pricing Model with a nonzero Adaptive Market Potential, International Journal of Pure and Applied Mathematics, 115 (1), 2017, 187-198.

[11] Deghan, M., Asgar, H., and Mohammad, S., The solution of coupled Burgers’ equations using Adomian-Pade technique, Appl. Math. Comput. 189, 1034, 2007.

[12] Soliman, A.A., The modified extended tanhfunction method for solving Burgers-type equations, Physica A 361, 394, 2006.

[13] Edeki, S.O.; Akinlabi, G.O. and Adeosun, S.A. Approximate-analytical Solutions of the Generalized Newell-Whitehead-Segel Model by He’s Polynomials Method, Proceedings of the World Congress on Engineering, London, UK, 2017.

[14] González-Gaxiola, O., Edeki, S.O., Ugbebor, O.O. and De Chávez, J.R. “Solving the Ivancevic Pricing Model Using the He's Frequency Amplitude Formulation” European Journal of Pure and Applied Mathematics, 10 (4), 2017, 631-637.

[15] Abdou, M.A.; and Soliman, A.A., Variational iteration method for solving Burger’s and coupled Burger’s equations. Journal of Computational and Applied Mathematics 181 (2), 2005, 245-251.

[16] Edeki, S.O. Akinlabi, G. O. and Onyenike, K., Local Fractional Operator for the Solution of Quadratic Riccati Differential Equation with Constant Coefficients, Proceedings of the International Multi Conference of Engineers and Computer Scientists, Vol II, IMECS 2017, 2017.

[17] Esipov, S. E., Coupled Burgers’ equations: a model of poly dispersive sedimentation, Phys Rev E. 52, 3711, 1995.

[18] Mokhtari, R.; Toodar, A. S.; and Chegini, N. G. Application of the generalized differential quadrature method in solving Burgers’ equations, Commun. Theor. Phys. 56 (6), 1009, 2011.

[19] Rashid, A.; and Ismail, A. I. B., A fourier Pseudo spectral method for solving coupled viscous Burgers’ equations, Comput Methods Appl. Math. 9 (4), 2009, 4-12.

[20] Kaya, D. An explicit solution of coupled viscous Burgers’ equations by the decomposition method, JJMMS, 27 (11), 675, 2001.

[21] Edeki, S.O., and Akinlabi, G.O. Zhou Method for the Solutions of System of Proportional Delay Differential Equations, MATEC Web of Conferences 125, 02001, 2017.

[22] Mukherjee, S.; and Roy, B., Solution of Riccati equation with variable coefficient by differential transform method. International journal of nonlinear science, 14 (2), 2012, 251- 256.

[23] Edeki, S.O.; Akinlabi, G.O.; and Adeosun, S.A., Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation. Communications in Mathematics and Applications, 7 (1), 2016, 1–10.

[24] Oghonyon, J. G. Omoregbe, N. A. , Bishop, S.A., Implementing an order six implicit block multistep method for third order ODEs using variable step size approach, Global Journal of Pure and Applied Mathematics, 12 (2), 2016, 1635-1646.

[25] Srivastava, V.K.; Tarmsir, M.; Awasthi, M.K.; and Singh, S. One-dimensional coupled Burgers’ equation and its numerical solution by an implicit logarithmic finite-difference method, AIP Advances 4, 037119, 2014, doi: 10.1063/1.4869637.

[26] Akinlabi, G.O. and Edeki, S.O., Solving Linear Schrodinger Equation through Perturbation Iteration Transform Method, Proceedings of the World Congress on Engineering, London, UK, 2017.

[27] Oghonyon, J. G., Okunuga, S. A., Bishop. S. A., A 5-step block predictor and 4-step corrector methods for solving general second order ordinary differential equations, Global Journal of Pure and Applied Mathematics, 11 (5), 2015, 3847-386.

[28] Momani, S., Non-perturbative analytical solutions of the space- and time-fractional Burgers equations, Chaos, Solitons and Fractals, 28 (4), 2006, 930-937.

[29] Sugimoto, N., Burgers equation with a fractional derivative; Hereditary effects on non-linear acoustic waves, J. Fluid Mech , 225, 1991, 631–53.

[30] Jumarie G. Modified Riemann-Liouville Derivative and Fractional Taylor series of Non-differentiable Functions Further Results, Computers and Mathematics with Applications, 51, (9-10), 2006, 1367-1376.

[31] Jumarie, G. Cauchys integral formula via the modified Riemann- Liouville derivative for analitic functions of fractional order, Appl. Math. Lett., 23, 2010, 1444-1450.

[32] Zhou, J.K. Differential Transformation and its Applications for Electrical Circuits. Huarjung University Press, China, 1986.

[33] Edeki, S.O.; Akinlabi, G.O.; and Adeosun, S.A. On a modified transformation method for exact and approximate solutions of linear Schrödinger equations, AIP Conference Proceedings 1705, 020048, 2016; doi: 10.1063/1.4940296.

[34] Edeki, S.O.; Ugbebor, O.O. and Owoloko, E.A. Analytical Solutions of the Black– Scholes Pricing Model for European Option Valuation via a Projected Differential Transformation Method. Entropy, 17 (11), 2015, 7510-7521.

[35] Akinlabi, G.O. and Edeki, S. O., On Approximate and Closed-form Solution Method for Initial-value Wave-like Models, International Journal of Pure and Applied Mathematics, 107 (2), 2016, 449-456.

[36] Al-Mazmumy, M. and H. Al-Malki, The Modified Adomian Decomposition Method for Solving Nonlinear Coupled Burger’s Equations, Nonlinear Analysis and Differential Equations, 3 (3), 2015, 111-122.

[37] Wazwaz, A.M., and El-Sayed, S. M., A new modification of the Adomian decomposition method for linear and nonlinear operator, Applied Mathematics and computation, 122 2001, 393-405.

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #29, pp. 229-236

Copyright Β© 2018 Author(s) retain the copyright of this article. This article is published under the terms of the Creative Commons Attribution License 4.0

Bulletin Board


The editorial board is accepting papers.

WSEAS Main Site